My husband saw the doctor today in regards to anxiety attacks that he has been getting. She perscribed buspirone at 5mg twice a day. I am just wondering what he/I should expect from this. Some of the side effects of this drug seem daunting (from my research of it online).... but the only thing the doctor said he should expect to experience would be possible tiredness at first. I am also a bit nervous that she perscirbed a scheduled med for anxiety attacks that don't happen daily... he only gets them perhaps a few times every couple of months. Any words of advice or expeirence with this medication would be much appreciate!! Thanks!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...